# SDR ASAA0380570

- Difficulty date: August 31, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: D2998282107
- Part serial: 1225
- Condition: Disconnected
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAN PREFLIGHT CHECK, FOUND FORWARD PAX L-1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND DISCONNECTED.  RECONNECTED LANYARD.  (M)
